# SDR CALA2025100809784

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 73,871 hours, 26,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE PACK MATERIAL HANGING TOO LOW.  VERIFED Z FOLD GIRT FABRIC WITH IN LIMITS AT APPROXIMATELY 10 INCHES REF AMM TASK 25-66-01-400-804 OK FOR SERVIC
